RUS  ENG
Full version
JOURNALS // Proceedings of the Institute of Mathematics of the NAS of Belarus // Archive

Tr. Inst. Mat., 2013 Volume 21, Number 1, Pages 25–34 (Mi timb181)

This article is cited in 1 paper

On subgroup lattices of subnormal type in finite groups

A. F. Vasil'ev, I. N. Khalimonchik

Francisk Skorina Gomel State University

Abstract: In this paper we received a description of hereditary transitive subgroup Skiba functors and hereditary saturated formations which are a lattice in the class of all finite soluble groups with nilpotent length less than or equal $k,$ where $k\ge3$.

UDC: 512.542

Received: 23.01.2013



© Steklov Math. Inst. of RAS, 2025